# SDR CA970109031

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13
- System (JASC): 3234 · Landing Gear Selector
- Part: Select Lever
- Condition: Seized
- Location: Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LH POWER LEVER FROZEN IN CLIMB OUT. ON LANDING THE LANDING GEAR LEVER WOULD NOT RELEASE TO DOWN POSITION AND REQUIRED THE USE OF THE EMERGENCY EXTENSION. ONCE LANDED MAINTENENACE CHECKED THE POWER LEVER AND RETRACTION SYSTEM AND BOTH OPERATED NORMALLY. LH POWER LEVER AND GEAR RETRACTIOIN LINKAGE AND CONTROL SYSTEMS INSPECTED FROM PEDESTAL TO LH FUEL CONTROL UNIT FOR CORRECT ROUTING AND OPERATION. MOISTURE WAS FOUND ON CABLES AND FUSELAGE PRESSURE SEALS LH SIDE. SUSPECT FROZEN CONTROLS DUE TO SLUSH THROWN INTO WHEEL WELL AND FREEZING CAUSING CONTROLS TO TEMPORARILY SEIZE. CABLES AND LINKAGE CLEANED AND LUBRICATED AS PER MAINTENANCE MANUAL.
